# SDR USAA2014121900002

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 30,056 hours, 13,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000301
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLASHLIGHT STRAPS BROKEN.  REPLACED BOTH FWD EMER FLASHLIGHTS, BATTERY PACKS & STRAPS.
